# SDR C2XA97IA176

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHT BATTERY PACK AT 43WL WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
